Integrability of a nonautonomous coupled KdV system


Karasu A., Kilic T.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.15, no.5, pp.609-617, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 5
  • Publication Date: 2004
  • Doi Number: 10.1142/s0129183104006145
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.609-617

Abstract

The Painleve property of coupled, nonautonomous Korteweg-de Vries (KdV) type of systems is studied. The conditions under which the systems pass the Painleve test for integrability axe obtained. For some of the integrable cases, exact solutions are given.